Open Access
2000 Elliptic problems on $\mathbbR^N$ with jumping nonlinearities: perturbation results
Marino Badiale, Benedetta Pellacci, Salvador Villegas
Differential Integral Equations 13(7-9): 837-868 (2000). DOI: 10.57262/die/1356061201


In this paper we study a class of nonlinear elliptic problems in $\mathbb R^N$, where the nonlinearity is of "jumping" type. The problems we study are perturbations of a linear problem at resonance. We use a perturbative method recently developed, and we get results which generalize to the case of an unbounded domain some of the theorems previously known for bounded domains.


Download Citation

Marino Badiale. Benedetta Pellacci. Salvador Villegas. "Elliptic problems on $\mathbbR^N$ with jumping nonlinearities: perturbation results." Differential Integral Equations 13 (7-9) 837 - 868, 2000.


Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0989.35050
MathSciNet: MR1775237
Digital Object Identifier: 10.57262/die/1356061201

Primary: 35J60
Secondary: 35B20

Rights: Copyright © 2000 Khayyam Publishing, Inc.

Vol.13 • No. 7-9 • 2000
Back to Top